# SDR YENA2025070900716

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 15,107 hours, 2,236 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064903804
- Condition: Failed
- Location: Zone 100
- Part time: 15,107 hours, 2,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) "REF T/C A3625040-01 ON WO 1423764 FAN AIR VALVE REQ REPLACEMENT; REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-54 OPS CHK GOOD."
